MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Joint effusion (4849)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation a 53 y/o female patient had a right knee replacement on (b)(6) 2015.Approximately 7 years after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on 8 dec 2022 diagnosis: right instability of knee prosthesis intraoperative findings revealed a moderate to large amount of normal-appearing joint fluid.All components appear to be well fixed and in good position.There was medial tibial osteolysis affecting about 20% of the component.There was a large amount of posterior condylar osteolysis on the lateral side of the femur.The polyethylene liner had severe wear on the medial side with pitting and delamination.There were no complications.The patient was then taken to the recovery room in satisfactory condition.
 
Additional Manufacturer Narrative
D10: concomitants: 02-010-01-0225 - logic femoral ps cem left sz 2.5, 4045506.02-010-01-0325 - logic femoral ps cem right sz 2.5, 4139570.02-012-35-2509 - logic tibia ps mod insrt sz 2.5 9mm, 3683005.02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t, 4076236.02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t, 4154751.200-02-32 - three peg patella 32mm, 4167503.200-02-35 - three peg patella 35mm, 4186839.204-34-02 - fluted stem extension 25l x 14 mm, 4205727.204-34-02 - fluted stem extension 25l x 14 mm, 4206933.204-70-00 - tibial stem ext.Screw, 4139984.204-70-00 - tibial stem ext.Screw 4144631 pending investigation.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key17349409
Report Number1038671-2023-01704
Device Sequence Number17416066
Product Code JWH
UDI-Device Identifier10885862001771
UDI-Public10885862001771
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 2.5 11MM
Device Catalogue Number02-012-35-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date12/11/2024
Date Device Manufactured03/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale